# SDR DHL2001708001

- Difficulty date: January 11, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4304910004
- Part serial: AE10
- Condition: Unserviceable
- Location: Capt'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALTIMETER SPLIT BETWEEN CAPT AND F/O'S POSITION BY 70 FEET.INSTALLED SERVO-PNUMATIC ALTIMITER IN CAPTS POSITION PER M/M 34-11-0,OPS CHK GOOD.
